# SDR SIMA2018090426002

- Difficulty date: August 26, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 34,463 hours, 30,530 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN WILL NOT PRESSURIZE ON CLIMBOUT. MANUAL PRESSURIZATION CHECKS OK. REACTIVATED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03. PERFORMED FNC OF PRESSURIZATION CONTROL SYS IN AUTO MODE IAW AMM 21-31-00-802-A. OPS CHECK GOOD AT THIS TIME.
